Skip to Content

Jakafi - Is anyone experiencing "electrical" shocks in their feet while sighing?

Question is Closed
Report Favorite

Responses (1)

Anonymous

9 Nov 2012

Hello twotonies. I answered one of your previous questions some time ago. Just curious as to the dose? Regards pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can abrutly discontinued use of wellbutrin 300xl cause electrical shock feelings?

I have been taking wellbutrin for 3 years and have been without for about 2 weeks. I have been experiencing allot of zinging feeling like shock ...

1 answer 4 May 2010

Has anyone had brain and body shocks while on Viibryd?

I've been taking Viibryd for approximately a month now. Started on 20mg and now up to 40mg. I absolutely love this medication. Has helped with ...

3 answers 10 Oct 2015

My husband, 62yo, has been sick his whole life but now has started Jakafi for severe myelofibrosis.?

... Is there any help out there for these end stage patients so I could stay home with him at this time? Never asked for help before, so this is ...

0 answers 22 Dec 2015

Since starting levothyroxine, I've experienced sharp electrical pain like a taser being applied to?

... my right foot. It comes on suddenly without warning and usually happens when I am resting. It does not happen at night. Its quite painful, so ...

1 answer 14 Mar 2016